MAUDE Adverse Event Report: Exactech, Inc. LOGIC CR FEMORAL POR, LEFT, SZ 3; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

Exactech, Inc. LOGIC CR FEMORAL POR, LEFT, SZ 3; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Catalog Number 02-010-04-0230
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Report #2 of 3 for this event.It was reported this patient had an initial left total knee arthroplasty.Subsequently, four (4) years, nine (9) months later, the patient underwent a revision procedure due loosening as a result of polyethylene prosthesis wear.All devices were revised.The patient was last known to be stable following the event.Images of the explants were provided.No additional information is available.

Brand Name
LOGIC CR FEMORAL POR, LEFT, SZ 3
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainesville, FL 32653
MDR Report Key50203104
Report Number1038671-2026-01000
Device Sequence Number10366213
Product Code JWH
UDI-Device Identifier10885862158246
UDI-Public10885862158246
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2023
Device Catalogue Number02-010-04-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured09/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight176 LB